# SDR HALA0600854

- Difficulty date: November 6, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-300
- Aircraft serial: 33466
- Aircraft time: 15,524 hours, 2,987 cycles
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, IN CRUISE RESONATING VIBRATION CAUSED BY SLIGHT SPLIT IN ENGINE INDICATIONS.  FL390 AUTOTHROTTLES ON EPR 1.33L AND R LN,87.8 RN, 88.5 LN2 - 89RN288 FFL4.9 R4.8.  INSPECTED NR 1 AND NR 2 ENGINES, NO DEFECTS NOTED ON GRD, ALL PARAMETERS NORMAL.  NO VIBRATIONS NOTED.
